Go to content
UR Home

Publications by Mehta, Mitaxi

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2003 | 2002 | 2001
Number of items: 3.


Brack, Matthias and Fedotkin, Sergey and Magner, Aleksandr and Mehta, Mitaxi (2003) Analytical perturbative approach to periodic orbits in the homogeneous quartic oscillator potential. Journal of Physics A 36 (4), pp. 1095-1110. Fulltext restricted.


Pletyukhov, Mikhail and Amann, Christian and Mehta, Mitaxi and Brack, Matthias (2002) Semiclassical theory of spin-orbit interactions using spin coherent states. Physical Review Letters 89 (11), p. 116601.


Brack, Matthias and Mehta, Mitaxi and Tanaka, Kaori (2001) Occurrence of periodic Lame functions at bifurcations in chaotic Hamiltonian systems. Journal of Physics A 34 (40), pp. 8199-8220.

This list was generated on Fri Oct 28 19:59:44 2016 CEST.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons